# SDR HNAA0800153

- Difficulty date: May 9, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 36,579 hours, 39,993 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adi
- Part number: 7001182913
- Part serial: 080519
- Condition: False Indication
- Location: Cockpit
- Part time: 43,282 hours, 47,752 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CAPT'S ADI DURING CLIMB TWITCHED OFF AND ON WITH ROLL MISMATCH AND ATT FLAG.  AFTER LEVELING OFF, ADI INDICATED 15 DEG LEFT AND 2 DEG NOSE DOWN.
